# SDR DALA2022020800816

- Difficulty date: February 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 59,741 hours, 41,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LIGHTED OVERWING EMERGENCY EXIT SIDEWALL SIGNS ARE INOPERATIVE. T/S EMERGENCY LIGHT POWER SUPPLIES PER B717 FRM/FIM 33-50 810-801. R&R BATTERIES AT LOCATIONS 342R, 398R, 646R, 685R, 726R, 804R, 880R, 1050L, 1045R, & 841L. R&R OVERWING POWER SUPPLY PER B717 AMM 33-51-06. OPERATIONAL CHECK WAS GOOD. T/S PER B717 SSM 33-51-11 AND WDM 33-51. REPLACED EMERGENCY BATTERY PACK LIGHTING PER B717 AMM 33-51. OPERATIONAL CHECK OK. OK FOR SERVICE. (LP #8602400)
